# SDR UPS00434404

- Difficulty date: November 7, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WINDOW BELT AT BS 660 - 700 LT SIDE.  SKIN DOUBLER AT BS 660 - 700 AND 760 - 780 BLENDED AND FOUND OUTSIDE LIMITS.  EXTERNAL SKIN DOUBLER REPAIR CARRIED OUT IAW QUERY NOTES 33/2000 AND 34/2000.
